# SDR 97ZZZX5122

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6166H
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7803093
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 3575305
- Condition: Corroded
- Location: Turbo Area
- Part time: 2,108 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FIREWALL OBSERVED DURING ANNUAL INSPECTION.  UPON REMOVAL, FOUND INTERIOR CORROSION MUCH MORE ADVANCED THAN EXTERIOR.  HOLE SEEMED TO BE CAUSED BY CONSTANT EXPOSURE TO TURBOCHARGER OPERATING TEMPERATURES.  PLASTIC ON AFT SIDE OF FIREWALL EXHIBITED SIGNS OF THERMAL BREAKDOWN AND CHARRING.
